Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 55, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 22, 2011, 5:54 PM CDT for Sauk County, Wisconsin. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 5:54 PM CDT (22:54 UTC)
- Expired
- May 22, 2011, 6:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Sauk County, WI
The radar
The La Crosse radar (KARX), 101 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 6:18 PM CDT | HAIL 0.75 | 2 S Reedsburg, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:04 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
003 WUUS53 KMKX 222254 SVRMKX WIC111-222345- /O.NEW.KMKX.SV.W.0055.110522T2254Z-110522T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 554 PM CDT SUN MAY 22 2011 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SAUK COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 645 PM CDT * AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RICHLAND CENTER...AND MOVING NORTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LONE ROCK AIRPORT AROUND 600 PM CDT. REEDSBURG AROUND 625 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HILL POINT...LIME RIDGE...IRONTON...LOGANVILLE AND ROCK SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4355 9020 4364 8988 4327 8977 4321 9020 TIME...MOT...LOC 2254Z 243DEG 39KT 4338 9041 WIND...HAIL 60MPH 1.75IN $$ GEHRING
1 follow-up statement
587 WWUS53 KMKX 222343 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 643 PM CDT SUN MAY 22 2011 WIC111-222353- /O.EXP.KMKX.SV.W.0055.000000T0000Z-110522T2345Z/ SAUK WI- 643 PM CDT SUN MAY 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SAUK COUNTY WILL EXPIRE AT 645 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. LAT...LON 4355 9020 4364 8988 4327 8977 4321 9020 TIME...MOT...LOC 2343Z 243DEG 39KT 4362 8976 $$ DDV
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:00 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 22, 3:00 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT SUN MAY 22 2011 .VERY SHORT TERM...REST OF TODAY THROUGH MONDAY. A STRONG SHORTWAVE OVER NORTH CENTRAL IOWA ASSOCIATED WITH THE 500MB LOW WILL SHIFT INTO NORTHEAST IOWA/SOUTHWEST WI LATE THIS AFTERNOON/EVENING. ENERGY AHEAD OF THIS SHORTWAVE IS PRODUCING A FIRST ROUND OF CONVECTION IN WESTERN WI...WHICH WAS ENTERING THE WESTERN COUNTY WARNING AREA /CWA/ AT 220 PM. MESOSCALE MODELS AND OPERATIONAL MODELS SHOW A ROUND OF CONVECTION THIS AFTERNOON...WITH DISCRETE CELLS INITIATING IN NORTHEAST IOWA AND WESTERN WI ALONG THE INITIAL SHORTWAVE AND THEN CONTINUING TO INITIATE DISCRETELY ACROSS SOUTH CENTRAL WI...EVENTUALLY CONGEALING INTO A BROKEN LINE ACROSS EASTERN WI. CURRENT THINKING IS THAT STORMS MAY DEVELOP/REACH MSN AREA AROUND 21Z AND IF THOSE CELLS DEVELOP...THEN THEY WOULD BE AT MKE AREA AROUND 22/23Z. CORFIDI VECTORS ARE SHOWING STORM MOTION TO BE WEST 15 TO 30 KNOTS /NAM/RUC ARE STRONGER THAN GFS/...SO STORMS WILL BE MOVING QUICKLY. RUC MODEL SNDGS FOR MSN SHOW DEEP 0-6KM SHEAR OF AROUND 35 TO 40 KNOTS AT 20Z...WITH SMALLER 0-1KM SHEAR AND HELICITY VALUES. HELICITY/LOW LEVEL SHEAR DO NOT INCREASE UNTIL THE SHORTWAVE CROSSES THE CWA AROUND 00Z...AFTER THAT FIRST ROUND OF CONVECTION GETS THROUGH. SFC BASED CAPE VALUES APPROACH 3000J/KG AROUND 21Z...AND HAIL CAPE VALUES OF AROUND 1300J/KG. LIFTED INDEX IS AROUND -9 TO -11. INITIAL STORMS WILL HAVE THE PRIMARY THREAT OF LARGE HAIL AND DAMAGING WINDS. THEN AS THE MAIN WAVE APPROACHES...HELICITY AND 0-1KM SHEAR INCREASE AND TORNADO RISK INCREASES. THEREFORE...TORNADO WATCH IN EFFECT FOR ENTIRE CWA UNTIL 3Z /10PM/. THUNDERSTORMS ARE LINING UP ALONG THE MAIN SHORTWAVE THIS AFTERNOON OVER EASTERN IOWA. MODELS SHOWED THIS SECOND ROUND OF CONVECTION HITTING THE CWA BETWEEN 00Z AND 06Z THIS EVENING. IT LOOKS LIKE IT WILL ARRIVE A BIT EARLIER. CONTINUED LIKELY POPS WITH CHC SEVERE WORDING FOR THE EVENING HOURS...THEN DIMINISHED POPS AFTER MIDNIGHT. 500MB AND SFC TROUGH WILL CROSS SOUTHERN WI MON LATE MORNING TO AFTERNOON...WHICH WILL ALLOW FOR DECENT SHOWER CHANCES. 500MB COLD CORE TEMPS WILL BE AROUND -15C. THERE WILL BE LINGERING LOW LEVEL MOISTURE OVER SOUTHERN WI. MODEL SNDGS SHOW CAPE VALUES OF 500J/KG OR LESS...WHICH WOULD SUGGEST THE POTENTIAL FOR SHOWERS WITH ISOLATED THUNDERSTORMS. USED SCATTERED SHOWERS WITH ISOLATED THUNDERSTORM WORDING IN THE FORECAST. WINDS WILL BE GUSTY OUT OF THE WEST. WILL HOLD OFF ON MENTION OF FOG WITH DECENT AMOUNT OF FLOW JUST ABOVE NOCTURNAL INVERSION AND SURFACE BOUNDARY SWINGING THROUGH. .SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY. WL NEED TO KEEP SLIGHT CHANCE OF -SHRA LINGERING INTO MONDAY EVENING AS SFC FRONT SLIDES SOUTH OF REGION. OTHERWISE COLUMN BEGINS TO DRY OUT IN THE MID LEVELS AS WINDS VEER STRONGLY TO THE NE. INCRG NE WINDS WILL PUSH BAROCLINIC ZONE TO THE SOUTH OF WI TEMPORARILY. WEAK HIGH PRESSURE AND DRIER AIR NOSING INTO WI SHOULD RESULT IN ONE DRY DAY ON TUESDAY. TEMPS WILL BE COOLER DUE TO ONSHORE WINDS IN THE EAST. BETTER SHORT TERM GUIDANCE AGREEMENT AND RUN TO RUN CONTINUITY WITH NEXT SHORT WAVE FORMING ALONG BAROCLINIC ZONE OVER CENTRAL PLAINS TUESDAY NIGHT...WITH SEGMENT SPLITTING OFF AND PUSHING NORTHEAST INTO WRN WI ON WED. SHORT RANGE ENSEMBLE POPS INCREASE TO OVER 70 PERCENT OVER SOUTHERN HALF OF CWA AT THIS TIME. 12Z NAM/GFS SHOW IMPRESSIVE LAYER Q-VECTOR CONVERGENCE UP TO 20 UNITS SPREADING ACROSS SRN WI AS WELL WITH PWAT VALUES INCREASING TO OVER 1.0. HENCE WL INCREASE POPS TO LIKELY FOR MOST OF THE AREA...WITH A SHARP GRADIENT IN THE FAR NORTH. EXPCD -SHRA AND ELY FLOW WL KEEP TEMPS IN CHECK ON WED AS WELL. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. NAM AND GFS COMING INTO BETTER AGREEMENT WITH ECMWF ON FARTHER NORTH PROGRESSION OF MID WEEK SHORT WAVE TROUGH. 12Z NAM RUN SHOWING CONSIDERABLE CHANGE WIH 7H CLOSED LOW MOVING ACROSS ERN IA ON WED. GFS MUCH MORE PROGRESSIVE WITH THIS SHORT WAVE ON THU...WHILE GEM AND ECMWF MUCH SLOWER IN ITS MOVEMENT TO THE EAST. IN FACT BOTH MODELS HANG ONTO UPPER LEVEL SHORT WAVE TROFFING OVER GTLAKES THROUGH FRIDAY. AT THE SAME TIME...A WEAK SHORT WAVE SAGS SEWD ACROSS THE NRN PLAINS. CURRENT THINKING IS THAT THIS WAVE WL WEAKEN AND DISSIPATE AS IT GETS OVERWHELMED BY BUILDING LARGE SCALE HIGH PRESSURE RIDGE OVER CENTRAL CONUS IN RESPONSE TO LONG WAVE TROFFING MOVING FROM THE NRN PAC INTO THE NW CONUS. WOULD EXPC WARMING TREND OVER THE WEEKEND...CONTINUING INTO EARLY NEXT WEEK WITH DIMINISHING PRECIP CHANCES. THIS WARMING SCENARIO MIRRORS THINKING FROM LATEST 5 DAY 500H GFS MEANS WHICH SHOWS LARGE POSITIVE HEIGHT ANOMOLY OF OVER 100M BUILDING OVER ERN CANADA INTO THE CENTRAL CONUS BY EARLY NEXT WEEK. LARGE NEGATIVE HEIGHT ANOMOLY UPSTREAM OVER PAC NW GRADUALLY WEAKENS AND WOULD LIKELY KNOCK DOWN CENTRAL RIDGING BY THE MIDDLE TO TAIL END OF NEXT WEEK. && .AVIATION...NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL BE PUSHING THROUGH THE AREA THIS AFTERNOON AND EARLY EVENING. EXPECTING TWO ROUNDS OF CONVECTION...ONE AROUND 20-23Z...ONE 00-03Z. LARGE HAIL AND DAMAGING WIND WILL BE THE PRIMARY SEVERE THREAT THIS AFTERNOON...THEN TURN INTO A HAIL/WIND/TORNADO THREAT FOR THE SECOND ROUND. MONITOR THE RADAR AND STAY TUNED TO THE LATEST SEVERE WEATHER WATCH/WARNINGS. && .MARINE... CLEAR SKIES TODAY ALLOWED FOR A GOOD VIEW OF THE DENSE FOG OVER LAKE MICHIGAN TODAY ON THE VISIBLE SATELLITE IMAGERY. 19Z SATELLITE SHOWED AREA OF DENSE FOG OVER THE CENTRAL AND NORTHERN PORTIONS OF THE LAKE...WITH LESS DENSE FOG IN BETWEEN. THE TWO NORTHERN NSH ZONES IN OUR COUNTY WARNING AREA STILL HAD DENSE FOG IN THOSE AREAS THIS AFTERNOON. WEBCAM AT SHEBOYGAN CONFIRMS THIS. WILL KEEP DENSE FOG ADVY GOING UNTIL THE EVENING NSH ISSUANCE. WINDS WILL PROBABLY HAVE TURNED SOUTHWEST BY THAT TIME AND WILL HELP TO PUSH THE FOG AREAS OUT OF THE NSH ZONES. THUNDERSTORMS LATE THIS AFTERNOON AND EVENING LOOK TO HAVE DECENT WIND POTENTIAL DESPITE LOW LEVEL INVERSION AND COLD LAKE SURFACE SO GUSTS OF 35 KNOTS OR MORE ARE CERTAINLY POSSIBLE. WESTERLY WINDS BEHIND A FRONT WILL INCREASE MONDAY MORNING. GUSTS MAY APPROACH SMALL CRAFT ADVISORY CONDITIONS...BUT TOO MARGINAL TO ISSUE AT THIS TIME. THEN SHARP WIND SHIFT TO NORTH STILL EXPECTED MONDAY NIGHT AND CONTINUING TUESDAY. WINDS AND WAVES TO APPROACH SMALL CRAFT ADVISORY CONDITIONS DURING THIS PERIOD GIVEN FAVORABLE NORTH TO NORTHEAST FETCH DOWN THE LAKE AXIS. && .CONFIDENCE... .REST OF TODAY...MEDIUM. .TONIGHT...LOW TO MEDIUM. .MONDAY THROUGH THURSDAY...MEDIUM. .THURSDAY NIGHT THROUGH FRIDAY...MEDIUM TO HIGH. .SATURDAY...LOW. .SUNDAY...MEDIUM. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...DENSE FOG ADVY LMZ643>646 TIL 03Z/23. && SHORT TERM/LONG TERM...MBK VERY SHORT TERM/AVIATION/MARINE...MRC
Hazardous weather outlook, May 22, 2:13 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 213 PM CDT SUN MAY 22 2011 WIZ046-047-051-052-056>060-062>072-231915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 213 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT DEEP LOW PRESSURE WILL MOVE FROM MINNESOTA INTO NORTHERN WISCONSIN TONIGHT. AN ASSOCIATED COLD FRONT WILL SWEEP EAST ACROSS EASTERN IOWA LATE THIS AFTERNOON INTO SOUTHERN WISCONSIN THIS EVENING. THERE WILL BE SUFFICIENT INSTABILITY AND WIND SHEAR TO SUPPORT SEVERE THUNDERSTORMS THIS AFTERNOON AND NIGHT. A TORNADO WATCH HAS BEEN ISSUED FOR THE AREA UNTIL 10 PM CDT THIS EVENING. THE FULL SPECTRUM OF SEVERE WEATHER INCLUDING LARGE HAIL...DAMAGING WINDS...TORNADOES...AND HEAVY RAINFALL ARE LIKELY. SUPER CELLS WITH LARGE HAIL AND TORNADOES ARE EXPECTED OVER SOUTH CENTRAL WISCONSIN LATE THIS AFTERNOON...WITH THE ACTIVITY EVOLVING INTO A FAST MOVING SQUALL LINE WITH DAMAGING WIND GUSTS AND HAIL INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A CHANCE FOR MORE THUNDERSTORMS ON MONDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. LMZ643>646-231915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 213 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT AREAS OF DENSE FOG ARE EXPECTED TO PERSIST OVER THE NEAR SHORE WATERS INTO THE EVENING. HENCE A DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 PM CDT. BREEZY SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS TODAY. THUNDERSTORMS ARE LIKELY LATE THIS AFTERNOON AND EVENING. STRONG TO SEVERE WINDS AND HAIL ARE EXPECTED. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A COLD FRONT WILL PRODUCE A SHARP WIND SHIFT TO THE NORTH MONDAY NIGHT CONTINUING INTO TUESDAY. WINDS AND WAVES WILL AGAIN APPROACH SMALL CRAFT ADVISORY LEVELS DURING THIS PERIOD. LOW PRESSURE MOVING INTO THE OHIO VALLEY WEDNESDAY INTO THURSDAY COMBINED WITH A COLD POLAR HIGH OVER ONTARIO WILL RESULT IN BRISK NORTHEAST WINDS AND THE POTENTIAL FOR HIGH WAVES. WWW.WEATHER.GOV/MKX MBK
In the hours before
Local storm report, May 22, 5:02 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
502 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HAIL 1 N SUN PRAIRIE 43.20N 89.23W
05/22/2011 M1.00 INCH DANE WI AMATEUR RADIO
&&
WIMBERLEYLocal storm report, May 22, 5:06 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
506 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 2 W SUN PRAIRIE 43.18N 89.27W
05/22/2011 M1.75 INCH DANE WI AMATEUR RADIO
MEASURED 1.7 INCH
0455 PM HAIL SUN PRAIRIE 43.18N 89.23W
05/22/2011 M1.25 INCH DANE WI TRAINED SPOTTER
&&
WIMBERLEYLocal storm report, May 22, 5:19 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
519 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 1 S FALL RIVER 43.37N 89.05W
05/22/2011 E0.50 INCH COLUMBIA WI TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL.
&&
WIMBERLEYLocal storm report, May 22, 5:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
535 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL LAKE MILLS 43.07N 88.91W
05/22/2011 M1.00 INCH JEFFERSON WI TRAINED SPOTTER
&&
WIMBERLEYLocal storm report, May 22, 5:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
543 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL 1 NW SUN PRAIRIE 43.19N 89.25W
05/22/2011 M1.00 INCH DANE WI TRAINED SPOTTER
DELAYED REPORT
0536 PM HAIL 1 N CLYMAN 43.33N 88.72W
05/22/2011 M1.00 INCH DODGE WI AMATEUR RADIO
&&
WIMBERLEYLocal storm report, May 22, 5:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL WATERTOWN 43.19N 88.72W
05/22/2011 M1.00 INCH JEFFERSON WI NWS EMPLOYEE
MARBLE TO QUARTER SIZE HAIL
&&
WIMBERLEYThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 12:00 AM CDT | Dense Fog Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 7 hr |
| May 22, 2:16 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 14 min |
| May 22, 2:49 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 41 min |
| May 22, 2:57 PM CDT | Tornado Warning | MKX | Marquette | 29 min |
| May 22, 3:16 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 14 min |
| May 22, 4:04 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 26 min |
| May 22, 4:41 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 34 min |
| May 22, 5:21 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 39 min |
| May 22, 5:41 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 49 min |
| May 22, 5:48 PM CDT | Special Marine Warning | MKX | 42 min | |
| May 22, 5:59 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 46 min |
| May 22, 6:00 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 45 min |
| May 22, 6:09 PM CDT | Tornado Warning | MKX | Sauk | 51 min |
| May 22, 6:25 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan, Washington | 35 min |
| May 22, 6:28 PM CDT | Special Marine Warning | MKX | 92 min | |
| May 22, 6:31 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 24 min |
| May 22, 6:39 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 36 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.